Show simple item record

dc.contributor.authorZhang, Xiao-Bing ( )
dc.contributor.authorChang, Su-Qin ( )
dc.contributor.authorHuo, Hai-Feng ( Orcid Icon 0000-0002-9563-1483 )
dc.date.accessioned2021-12-06T21:23:38Z
dc.date.available2021-12-06T21:23:38Z
dc.date.issued2019-11-25
dc.identifier.citationZhang, X. B., Chang, S. Q., & Huo, H. F. (2019). Dynamic behavior of a stochastic SIR epidemic model with vertical transmission. Electronic Journal of Differential Equations, 2019(125), pp. 1-120.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15019
dc.description.abstractThis article concerns the dynamic behavior of a stochastic SIR epidemic model with vertical transmission. We present sufficient conditions which can determine the extinction and persistence in mean of the epidemic. Also we discuss the asymptotic behavior of the stochastic model around the endemic equilibrium of the corresponding model. Moreover, sufficient conditions for the existence of stationary distribution are established. The results are illustrated by numerical simulations.en_US
dc.formatText
dc.format.extent20 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2019, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectStochastic SIR modelen_US
dc.subjectExtinctionen_US
dc.subjectPersistenceen_US
dc.subjectStationary distributionen_US
dc.titleDynamic behavior of a stochastic SIR epidemic model with vertical transmissionen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record